MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0mmx60mmx135cm sterling balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 08/01/2025 as the exact event date was not reported.
 
Additional Manufacturer Narrative
B3 - date of event: date updated.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.It was further reported that the patient was treated for a peripheral arterial disease at the superficial femoral artery (sfa) for the sterling balloon and tibial artery for the coyote.The target lesion was approximately above 90% stenosis, not tortuous, and moderately to severely calcified.The balloon ruptured at the first inflation while taking the it up at below burst pressure.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23017909
Report Number2124215-2025-63412
Device Sequence Number9768995
Product Code LIT
UDI-Device Identifier08714729123804
UDI-Public(01)08714729123804(17)270528(10)34116558
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0034116558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown